# SDR SWIA202162719

- Difficulty date: September 25, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH UPPER TRANSCOWL LATCH DOOR COAMING HAS WEAR. AREA MARKED.   (C-CHECK RO 11-20-2021)   REPAIRED WEAR DAMAGE ON LH UPPER TRANSCOWL LATCH DOOR COAMING IAW ALL STEPS OF REO 670-54-21-1028 REV -NC, DATED 2009-06-15. COMPLIED WITH SKY CARD 51-900-1002-SKY. FUNCTIONAL CHECK GOOD.
